Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Type 2 diabetic, hypotension, low grade fever, redness along tibia. On antibiotics. History of total knee replacement. Advise?

My fiance had a total knee replacement on 4-18-2013.. He is a type 2 Diabetic. He was released from the hospital on 421-2013, only to be re-admitted for Hypotension.. (Range 80/50) He was stabilized. and released yesterday..However during that 2nd admission, he was prensenting with a low grade fever.. Today-4-24-2013, the home health and the physical therapist. noted a fever of 99.9 . He is on an Antibiotic, However thee fever persists, and there is some redness along the tibia!!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, thank you for posting your question on Healthcare Magic!

It sounds like you are very concerned about your fiancee's health. You should know that physician's do not consider a temperature to be a "fever" until it reaches 100.4F or 38C. He should continue the antibiotics.

As far as the redness along his tibia, it is difficult to give you a good opinion without seeing it. If this redness is in the region of the incision for the knee surgery, it is very likely normal at this point. It will take some time for the skin to heal. If it is further down the leg, it could represent another infection of some kind. I would recommend monitoring him closely for TRUE fevers. If he begins to have a fever or the redness on his leg becomes worse, he should be seen by the surgeon who did his knee replacement.

Wishing you the best of health,

Dr. Kinney
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor